Search - Archive ouverte HAL Access content directly

Filter your results

15 Results
Deposit type : Notice

Stochastic volatility models as hidden Markov models and statistical applications

V Genon-Catalot , T Jeantheau , C Laredo
Bernoulli, 2000, 6 (6), pp.1051--1079. ⟨10.2307/3318471⟩
Journal articles hal-00693752v1

Concentration of measure inequalities for Markov chains and Φ-mixing processes

Paul-Marie Samson
Annals of Probability, 2000, Ann. Probab., 28 (1), pp.416--461. ⟨10.1214/aop/1019160125⟩
Journal articles hal-01586214v1

On the entropy of the convex hull of finite sets

I Kyrezi
Proceedings of the American Mathematical Society, 2000, 128 (8), pp.2393--2403. ⟨10.1090/S0002-9939-99-05302-2⟩
Journal articles hal-00693848v1

Boundedness up to blow-up of the difference between two solutions to a semilinear heat equation

Clotilde Fermanian Kammerer , Hatem Zaag
Nonlinearity, 2000, 13 (4), pp.1189-1216. ⟨10.1088/0951-7715/13/4/311⟩
Journal articles istex hal-02326207v1

Malliavin calculus for parabolic SPDEs with jumps

Nicolas Fournier
Stochastic Processes and their Applications, 2000, 87 (1), pp.115 - 147. ⟨10.1016/S0304-4149(99)00107-6⟩
Journal articles hal-01793318v1

On the p-affine surface area

Mathieu Meyer , E Werner
Advances in Mathematics, 2000, 152 (2), pp.288--313. ⟨10.1006/aima.1999.1902⟩
Journal articles hal-00693775v1

Sectional bodies associated with a convex body

Matthieu Fradelizi
Proceedings of the American Mathematical Society, 2000, 128 (9), pp.2735--2744. ⟨10.1090/S0002-9939-00-05342-9⟩
Journal articles hal-00693806v1

Existence and regularity study for two-dimensional Kac equation without cutoff by a probabilistic approach

Nicolas Fournier
Annals of Applied Probability, 2000, 10 (2), pp.434 - 462. ⟨10.1214/aoap/1019487350⟩
Journal articles hal-01793330v1

Sublinear price functionals under portfolio constraints

Pf Koehl , H Pham
Journal of Mathematical Economics, 2000, 33 (3), pp.339--351. ⟨10.1016/S0304-4068(99)00024-5⟩
Journal articles hal-00693788v1

Optimal stopping and embedding

Damien Lamberton , Lcg Rogers
Journal of Applied Probability, 2000, 37 (4), pp.1143--1148
Journal articles hal-00693753v1

An extension of Bourdaud-Kateb-Meyer theorem

S Korry
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2000, 331 (3), pp.197--200. ⟨10.1016/S0764-4442(00)01640-2⟩
Journal articles istex hal-00693767v1

Moderate deviations principles for self-normalized martingales

J Worms
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2000, 330 (10), pp.909--914. ⟨10.1016/S0764-4442(00)00284-6⟩
Journal articles istex hal-00693779v1

Embedded minimal ends of finite type

Laurent Hauswirth , Joaquín Pérez , Pascal Romon
Transactions of the American Mathematical Society, 2000, 353 (4), pp.1335--1370. ⟨10.1090/S0002-9947-00-02640-4⟩
Journal articles hal-00175489v1

Hamiltonian stationary Lagrangian surfaces in Hermitian symmetric spaces

Frédéric Hélein , Pascal Romon
Mathematical Society of Japan 9thInternational Research Institute on Integrable Systems in Differential Geometry, 2000, Tokyo, Japan. pp.161-178
Conference papers hal-00739688v1

Estimation of the volatility diffusion coefficient for a stochastic volatility model

Arnaud Gloter
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2000, 330 (3), pp.243--248. ⟨10.1016/S0764-4442(00)00119-1⟩
Journal articles istex hal-00693795v1